Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables of values of the modified Mathieu functions

Author: E. T. Kirkpatrick
Journal: Math. Comp. 14 (1960), 118-129
MSC: Primary 65.00
MathSciNet review: 0113288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • N. W. McLachlan, Theory and Application of Mathieu Functions, Oxford, at the Clarenden Press, 1947. MR 0021158
  • E. L. Ince, “Tables of the elliptical cylinder functions,” Roy. Soc., Edinburgh, Proc., v. 52, 1932, p. 355-423.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society